# SDR UALA2011091404975

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 63,722 hours, 12,179 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 803
- Condition: Faulty
- Location: Main Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG MAIN BATTERY DISC.  FOUND P320 K9 TRIPPED, MAIN BATTERY CHARGER PWR CB.  REPLACED MAIN SHIPS BATTERY AND BATTERY CHARGER.
